# SDR SWIA2020020348173

- Difficulty date: December 16, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH GALLEY INBD FWD AND AFT MOUNT BOLT HOLES HAVE SOME CORROSION, MARKED       (C-CHECK)   RO:1/29/2020REMOVED CORROSION ON GALLEY INBD FWD AND AFT MOUNTING PLATES REF CRJ200 SRM INBD FWD MOUNTING PLATE FOUND TO BE WITHIN LIMITS. SEE CONTINUATION CARD FOR DETAILS. REMOVED AND REPLACED WITH NEW GALLEY INBD AFT MOUNTING PLATE REF BOMBARDIER DWG AND CRJ200 SRM.
